MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number EUP2515X
Medical Device Problem Codes Entrapment of Device (1212); Detachment of Device or Device Component (2907); Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure involving one euphora balloon catheter, resistance was encountered when advancing the device, and the catheter stretched due to getting stuck on the non-medtronic wire.The device was described as very tacky when loading onto the wire, despite proper preparation.Once the euphora was inside the body, an attempt to move the device forward resulting in resistance, and upon pulling it back, it got stuck on the wire, causing the catheter to stretch.The device was subsequently removed.It was not difficult to remove the protective sheath or the packaging stylette.The device was inspected prior to use with no issues, and negative prep was performed successfully.The guidewire lumen in the balloon device was flushed before use.The lesion was not pre-dilated.There was no excessive force used during delivery.The device did not pass through a previously deployed stent.The guidewire was examined and flushed before use with no issues or kinks noted.The guidewire was being back loaded through the tip.Other balloons had been used previously on the wire without issues.The patient is alive with no injury.
 
Additional Manufacturer Narrative
Product analysis: stretching, kinking and deformation were evident to distal shaft and core wire.A detachment of the core wire was evident however the wire did not protrude through the outer shaft.It remained within the inflation lumen with no risk of sharp edges.Bunching and flattening were evident to the inner member.Deformation was evident to the distal tip.A 0.014 inch guidewire could not be loaded through the device due to the deformation to the device.No other deformation evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21434073
Report Number9612164-2025-00967
Device Sequence Number20010622
Product Code LOX
UDI-Device Identifier00643169560024
UDI-Public00643169560024
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2026
Device Model NumberEUP2515X
Device Catalogue NumberEUP2515X
Device Lot Number229717830
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale